# SDR VNAA202110221115

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 13,888 hours, 12,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389R
- Part serial: 471
- Condition: Faulted
- Location: Te Flaps
- Part time: 30,749 hours, 37,313 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH INTO VPS. THEY LANDED WITHOUT INCIDENT AND THE FIRE TRUCKS MET THE AIRCRAFT AND EXAMINED THE BRAKES FOR DAMAGE. INTERROGATED MDC TO FIND B1 CODES 007795/007794/006796/007812. T/S  FAULTS IAW CRJ 900 FIM 27-51-01-810-803/802-A01, 27-52-45-810-812-A01, AND 27-51-05-810-814-A01. FAULTS FOLLOWED SFECU 2 WHEN SWAPPED. SUSPECT FAULTY SPECU 2. REMOVED AND REPLACED SFECU 2 IAW CRJ 900 AMM 27-51-05-000/400-801-A01. OPS CHECK GOOD. SELF -TEST GOOD. NO FURTHER FAULTS FOUND.
